# SDR 2022FA0000490

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Aircraft: N530HS
- Make and model: Grtlks 2T1A2
- Engine: Lyc AEIO360B1G6
- Propeller: Mtprop MTV9B
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Part number: 61157260447
- Part serial: 1205
- Condition: Cracked
- Location: Center Section W
- Component: Center Section, Waco, 2T1A2
- Component part number: 30116100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION/MAINTENANCE OF A GREAT LAKES 2T-1A-2 FUEL TANK, MANUFACTURED BY WACO, IT WAS NOTICED THAT THE FOUR FORE (PN 61157-2) AND TWO AFT (60447) RIBS IN THE CENTER SECTION WERE EXPERIENCING CRACKING. THESE CRACKS ARE APPROXIMATELY 1 - 1.5 INCHES LONG ALONG THE TOP FLANGE ATTACH POINTS. RIBS ARE CURRENTLY BEING DIAGNOSED, ANALYZED, AND A CORRECTIVE ACTION PLAN IS UNDERWAY.
